# SDR CA980908045

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 75027C1
- Condition: Cracked
- Location: Air Box
- Part time: 2,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND CRACKS AROUND THE INTAKE HOLE ON ENGINE AIR BOX VALVE ASSEMBLY.
